We need MEDS asap with less side effects
Sep 3, 2008
l am a big fan of yours and read every post,
l have been on hiv different meds for the past 8 years and l am 38 years old,
l recently become a diebetic, l think due to the hiv meds,
l know the hiv meds have to be strong to push hiv out of the system,
but please we know so much now about hiv that we should have meds with less side effects and that can counter resistance, and can be taken one tablet once per day, anytime of the day,please tell me how far in time are we from the next genaration of Hiv improved meds ???
Dr Henry you are our shining light and your great work does not go unnoiced
Response from Dr. Henry
Thank you for the feedback. Some of the newer HIV medications (raltegravir and TMC 278 for example) so far appear to have a good side effect profile. It often takes several years or more to fully understand side effects of a newly approved medication so it is generally not possible to predict what might be found after the introduction of a new drug. There is no once a day medication on the near horizen (next several years) that can be taken at any time of the day that I can confidently say has little or no serious side effects. For now I do know that most of the patients in our clinic find a regimen that is effective and well tolerated though it may take some trial and error switching to find the right recipe for a given patient. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Rash After Rubbing Stripper Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Amoxicillin Cure Chlamydia?
- Penicillin And Sexually Transmitted Diseases
- 8 Week Test Negative Conclusive
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.